On Some Functional Equations And Their Applications

Prem Nath

Publications de l'Institut Mathématique (1976)

  • Volume: 20(34), Issue: 40, page 191-201
  • ISSN: 0350-1302

How to cite


Prem Nath. "On Some Functional Equations And Their Applications." Publications de l'Institut Mathématique 20(34).40 (1976): 191-201. <http://eudml.org/doc/255002>.

author = {Prem Nath},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {40},
pages = {191-201},
publisher = {Matematički institut SANU},
title = {On Some Functional Equations And Their Applications},
url = {http://eudml.org/doc/255002},
volume = {20(34)},
year = {1976},

AU - Prem Nath
TI - On Some Functional Equations And Their Applications
JO - Publications de l'Institut Mathématique
PY - 1976
PB - Matematički institut SANU
VL - 20(34)
IS - 40
SP - 191
EP - 201
LA - eng
UR - http://eudml.org/doc/255002
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.